# SDR LR7A05102

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 52,996 hours, 32,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB5301 FOUND DENT IN FS 440 FUSELAGE SKIN AT WL 200, RBL 70.  REPAIRED IAW SRM SMP 583 51-140-10.
